# SDR REXA2016091501800

- Difficulty date: September 15, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 20,002 hours, 12,856 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035655003
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER SILL HAS CHAFE DAMAGE JUST FORWARD OF FORWARD STOP FITTING.  CONTINUATION CARD 81519611, OP 207, R & R AFT CARGO DOOR LOWER SILL IAW SRM 51-40-11-001-001-A01, 51-41-02-001-001-A01, 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-42-13-001-001-A01 AND AMM 52-31-00-820-801-A01.  OPS CHECK GOOD.
